Parametric models for incomplete continuous and categorical …
Established
75
Citations70
Refs1999
Year
Search Works
Work Details
- DOI 10.1177/096228029900800105
- PMID https://pubmed.ncbi.nlm.nih.gov/10347860
- OpenAlex ID W2087916280
- Type Article
- Language EN
- Published 01 Jan 1999
- Volume 8 (1)
- Pages 51–83
- Source Statistical Methods in Medical Research
- Publisher SAGE Publishing
- FWCI 5.98
- Countries 1
- Institutions 1
- Added 24 Jun 2016
- Updated 14 Oct 2026
External Links
MENU
0
Parametric models for incomplete continuous and categorical longitudinal data
Article 1999 EN
This paper reviews models for incomplete continuous and categorical longitudinal data. In terms of Rubin's classification of missing value processes we are specifically concerned with the problem of nonrandom missingness. A distinction is drawn between the classes of selection and pattern-mixture models and, using several examples, these approaches are compared and contrasted. The central roles of…
75
Citations
70
References
2
Authors
5.98
FWCI
Citations by Year
Last 8 yearsTopics
Keywords
Authors & Affiliations
2 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | M. G. Kenward | University of Kent (GB) | — |
| 2 | Geert Molenberghs | — |
Related Works
10Data: OpenAlex